# SDR DL76S953358

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 2710 · Aileron Control System
- Part: Cable Quadrant
- Part number: 251T141311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOR TAKEOFF, WITH FLAPS AT 15 DEGREES, DURING FLT CONTROL CHECK THE AILERONS WERE BINDING, THEN STUCK FULL DEFLECTION RIGH WING DOWN.  AC RETURNED TO BLOCK AND FOUND LEFT LATERAL CENTRAL CONTROL ACTUATOR WITH CABLE QUADRANT BROKEN.  REPLACED QUADRANT, OPERATION CHECK NORMAL PER MM 27-11-18.
